Vietnam Journal of Mathematics

, Volume 44, Issue 2, pp 351–374

Parallel Hybrid Iterative Methods for Variational Inequalities, Equilibrium Problems, and Common Fixed Point Problems


DOI: 10.1007/s10013-015-0129-z

Cite this article as:
Anh, P.K. & Van Hieu, D. Vietnam J. Math. (2016) 44: 351. doi:10.1007/s10013-015-0129-z


In this paper, we propose two strongly convergent parallel hybrid iterative methods for finding a common element of the set of fixed points of a family of asymptotically quasi ϕ-nonexpansive mappings, the set of solutions of variational inequalities and the set of solutions of equilibrium problems in uniformly smooth and 2-uniformly convex Banach spaces. A numerical experiment is given to verify the efficiency of the proposed parallel algorithms.


Asymptotically quasi ϕ-nonexpansive mapping Variational inequality Equilibrium problem Hybrid method Parallel computation 

Mathematics Subject Classification (2010)

47H05 47H09 47H10 47J25 65J15 65Y05 

Copyright information

© Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2015

Authors and Affiliations

  1. 1.Hanoi University of Science, Vietnam National UniversityHanoiVietnam

Personalised recommendations